# SDR USAA2012101500011

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 63,340 hours, 42,357 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 65C300362
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON WING CENTER SECTION VERTICAL STIFFENER AT BS 663.15, WL 170.4, RBL 6.15. WING CENTER SECTION VERTICAL STIFFENER AT BS 663.15, WL 170.4, RBL 6.15 IAW EO 5704V245 & EA 104233.
